# SDR UALA2010080202768

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 35,741 hours, 7,814 cycles
- Engine: Pwa PW4084
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF AN OIL LEAK FOUND UNDER THE NR 2 ENGINE.  REPLACED IDG DRIVE SEAL. RAN ENGINE, STILL LEAKING OIL FROM DRAIN TUBE DRAIN 10 (DR01) AFTER ENGINE SHUTDOWN OF APPROX 6 OZ.  REPLACED NR 2 ENG DRIVE SEAL AND IDG SPLINE SEAL. RAN ENG TWICE, STILL LEAKING APPROX 3 OZ AT ENG SHUTDOWN. REPLACED NR 2 IDG AND CARBON SEAL REF MM.
